# SDR WX0A071996

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD 83
- Aircraft serial: 49764
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER AISLE DAMAGED.  INSTALLED EMER LIGHT LENS COVER AT AISLE 21 IAW MM 33-53-01.  NO FURTHER DEFECTS NOTED.
